MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRX-650
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Follow-up is not possible with the initial reporter, therefore additional event, product, and/or patient details are not attainable.The reason for reoperation is: "capsular contracture baker grade iii" and "device migration/implant malposition".The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: capsular contracture grade iii.
 
Event or Problem Description
Healthcare professional via nbir (national breast implant registry) reported "capsular contracture baker grade iii", "device migration/implant malposition", and "correction of asymmetry".This record is for the left side.Device was explanted and replaced.Capsulotomy/capsulectomy performed.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
UNKNOWN ALLERGAN
900 parkway global park zona f
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23343727
Report Number9617229-2025-17965
Device Sequence Number9452195
Product Code FTR
UDI-Device Identifier10888628007604
UDI-Public(01)10888628007604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSRX-650
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale